# SDR CA120207001

- Difficulty date: January 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 421B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg Ww
- Part time: 6,380 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PARKING AND SHUTDOWN THE PILOT NOTICED THE RT LANDING GEAR INBD DOOR HANGING OPEN.  MAINTENANCE DISCOVERED THE INBD WHEEL WELL BELLCRANK CASTING ARM FOR THE INBD GEAR DOOR OPERATION HAD SNAPPED OFF.  UPON CLOSER EXAMINATION IT COULD BE SEEN THAT A CRACK HAD STARTED SOME TIME AGO AND GRADUALLY PROGRESSED UNTIL COMPLETE FAILURE.  THE AREA ON THE BELLCRANK ARM WHERE THE FAILURE OCCURED IS EXTREMELY DIFFICULT TO INSPECT.  THE AMO REMOVED THE LT BELLCRANK FOR NDT AND FOUND NO DEFECTS.
